# SDR GAIA99213

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Le Flap
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM OKC TO STL, FLIGHT 717, ON APPROACH TO STL WHEN FLAPS WERE SET TO 2 DEGREES, POSITION PANEL SHOWED AMBER LEADING EDGE SLAT NR 2 INDICATION.  USED 'ONE LEADING EDGE DEVICE INOP' EMERGENCY CHECKLIST.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN STL.  A VISUAL CHECK INDICATES NR 2 SLAT WAS WORKING PROPERLY.  FOUND CANNON PLUG ON NR 2 SLAT ACTUATOR LOOSE.  CLEANED AND SECURED CANNON PLUG.  OPERATIONALLY TESTED GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
